# SDR 98ZZZM821

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connectors
- Part number: DS0775070
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OAK - UPON APPROACH INTO OAK, LEFT GEAR UNSAFE LIGHT DID NOT ILLUMINATE WHEN THROTTLES WERE RETARDED.  UPON GEAR EXTENSION, LEFT GEAR GREEN LIGHT DID NOT ILLUMINATE.  PERFORMED LOW PASS FOR MAINTENANCE AND CONFIRMED GEAR WAS DOWN.  NO HORN NOTED AT FL 40 AND HORN WAS SILENCED BY GEAR EXTENSION.  FOUND BAD SWITCH AND CANNON PLUG.  (M)
